Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What is the cause of recurring abdominal pain even after taking medicines ?

ABDOMINAL PAIN SINCE 15 DAYS ,TOOK MEDICINE BUT IT IS RECURRENT PLZ SUGGEST SOME TIPS TO STAY HEALTHY
Asked On : Thu, 28 Jul 2011
Answers:  2 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response
Hello and welcome to healthcare forum.
If you are having abdominal pain since 15 days then now it is time for you to undergo ultra sonography of the abdomen and after that visit a surgeon with that report.
Dont take medicine without proper diagnosis.
Best wishes for your health.
Answered: Thu, 28 Jul 2011
I find this answer helpful
  Anonymous's Response
hello,
welcome to hcm
abdominal pain can be from many reasons.visit gud physician ,go for ultra sound.
As it is rainy reason do take care of proper sanitation,wash your hands before eating food.consume your food with in 2 hours after it is prepared.avoid spicy food.

drink a plenty of distilled water.
take care
payal
Answered: Thu, 28 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor